Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

83 years old. Getting tired after doing physical exercise. Have low testosterone level. Remedy?

User rating for this question
Very Good
Answered by

Cosmetic & Plastic Surgeon
Practicing since : 2000
Answered : 249 Questions
Hi I am age 83 and latly I seem to get very tired,when I work out or do any phycial exsercise.
I never used to feel so tired after a work out.
I had my testrone checked and it is very low.
Is there any way I can correct this problem?
I hope you can help me XXXXXXX
I like to keep in top phyical condition.
Posted Wed, 13 Mar 2013 in General Health
Answered by Dr. Souvik Adhikari 37 minutes later

The features of low serum testosterone can be quite variable with some men experiencing fatigue and lethargy while others have decreased libido. The results of testosterone replacement is not equal in men. While some report no benefit, others report that they get excellent results with the same including an increase in sex drive and an increase in energy levels.
Since the side effects of testosterone replacement therapy are usually mild, you can again go in for testosterone replacement provided:
1. you do not have the contraindications for testosterone replacement like benign prostatic hypertrophy (BPH), prostatic cancer, high levels of red blood cells in your blood, sleep apnea or heart problems.
2. you have had documented benefit from previous testosterone injections.

Therefore, you can be the best judge regarding the initiation of testosterone injections again! Please let me know if you have further questions. Best wishes!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor